| Model Number |
M006180155010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a contour vl ureteral stent was opened to be used during a stone laser case procedure performed on (b)(6) 2023.During preparation, when the device was unpacked, the stent was found broken in two pieces.The procedure was successfully completed with another contour vl ureteral stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.The healthcare facility info: (b)(6).